# SDR SWIA202053523

- Difficulty date: September 6, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON, LOWER INBOARD FIXED LEADING EDGE SKIN IS CHAFED.  C-CHECK RO 10/20/2020.  BLENDED OUT CHAFE ON LT AILERON, LOWER INBOARD FIXED LEADING EDGE SKIN, IAW REO.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE LOWER SKIN LEADING EDGE ON LT AILERON WITH NEW ONE P/N 601R13031-145, REF CRJ-200 SRM & DWG.
